# SDR USAA2013060500001

- Difficulty date: June 4, 2013
- Submitted: June 5, 2013
- Operation: Air carrier
- Aircraft: N280AY
- Make and model: Airbus A330-243
- Aircraft serial: 1022
- Aircraft time: 17,476 hours, 2,287 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY ESCAPE PATH MARKING LIGHT AT LAV L54 MISSING LENS.  MX INSTALLED LENS ON EMERG LIGHT AT LAV L54, OPS CHECK IS GOOD.
